# SDR O2GA2021032290501

- Difficulty date: March 16, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 14,664 hours, 9,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MP504G
- Part serial: 762B
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,380 hours, 2,640 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

FLAPS FAILED TO EXTEND WHILE ON APPROACH INTO KEGE. DIVERTED TO KDEN FOR LANDING. EMERGENCY DECLARED. MAINTENANCE REPLACED A FAULTY FLAP PDU (POWER DRIVE UNIT). OPS CHECKS OK. AIRCRAFT WAS RETURNED TO SERVICE.
